# SDR DALA2021012900562

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,811 hours, 8,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN BETWEEN FR 30 TO FR 31 AND BETWEEN STR 26L TO STR 27 L AT LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED TIME LIMIT REPAIR ON DENT LOCATED EXTERNAL SKIN BETWEEN FR 30 TO FR 31 AND BETWEEN STR 26L TO STR 27L, AS PER ERA.
